# SDR 98ZZZX2778

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1107T
- Make and model: Hughes 369D
- Aircraft serial: 210898D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Condition: Failed
- Location: M/R Transmission
- Part time: 7,219 hours
- Component: 369D25100505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSP FND XMSN FLUID FULL.  AFTER START AND SPOOL UP THRU 70 PERCENT NR, PILOT NOTICED XMSN CHIPS LIGHT.  PILOT SHUT DOWN, FND FUZZ AND FERROUS FLAKES ON CHIP PLUGS.  CLEANED AND RE-INSTALLED.  UPON RE-START, XMSN CHIPS LIGHT.  FLUID LEVEL FOUND AT ADD MARK.  INVEST REVEALED M/R XMSN SCAVENGE PUMP P/N 269A5266E HAD DECOUPLED DUE TO PUMP INPUT SHAFT P/N 11176 AND DRIVE ADAPTER P/N 3690251215 STRIPPING.  PUMP COVER RETAINER PIN P/N MS16555-601 WAS SHEARED AS WAS DRIVE KEY P/N MS20068-49.  NO DEBRIS FND JAMMING PUMP ASSY.  PRIOR TO INCIDENT, NO DEBRIS FND ON CHIP PLUGS OR XMSN OIL FILTER DURING MX.  PUMP INPUT SHAFT AND/OR DRIVE PLUG ADAPTER POSSIBLY IMPROPER HEAT TREATMENT (HARDNESS).  945.4 HRS TO TBO.
